Solitons in optical metamaterials by mapping method

E. V. Krishnan, M. Al Ghabshi, Q. Zhou, K. R. Khan, M. F. Mahmood, Yanan Xu, Anjan Biswas, M. Belic

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

This paper studies solitons in optical metamaterials by the aid of mapping method. There are two types of nonlinear media taken into consideration. They are Kerr law and parabolic law nonlinearity. The constraint conditions, on the parameters, that needs to hold for the solitons to exist, are also listed.

Original languageEnglish
Pages (from-to)511-516
Number of pages6
JournalJournal of Optoelectronics and Advanced Materials
Volume17
Issue number3-4
Publication statusPublished - Mar 1 2015

    Fingerprint

Keywords

  • Integrability
  • Mapping method
  • Metamaterials
  • Solitons

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics
  • Atomic and Molecular Physics, and Optics
  • Electrical and Electronic Engineering

Cite this

Krishnan, E. V., Al Ghabshi, M., Zhou, Q., Khan, K. R., Mahmood, M. F., Xu, Y., Biswas, A., & Belic, M. (2015). Solitons in optical metamaterials by mapping method. Journal of Optoelectronics and Advanced Materials, 17(3-4), 511-516.